# SDR RU3A0101

- Difficulty date: April 4, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Engine: Pwa PT6A60A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID FOUL SMELLING SMOKE PERMEATED CABIN, ENVIROMENTAL TEMP CIRCUIT BREAKER POPPED.  DECLARED EMERGENCY AND DIVERTED.  SMOKE DISSIPATED.  CABIN TEMP INCREASED BECAUSE FORWARD AND AFT BLOWER MOTORS WERE INOPERATIVE.  DID NOT REQUEST CRASH EQUIPMENT.  LANDED UNEVENTFULLY.  MECHANIC COULD NOT DUPLICATE AFTER 30 MINUTE RUN UP WITH CREW PRESENT.  ALL SYSTEMS OPERATING.  AIRCRAFT RETURNED TO AIRWORTHY CONDITION.
